# SDR 95UAL900190

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Engine: Pwa JT8D17
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breakers
- Condition: Hot
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER PUSH-BACK ON ENGINE START, HAD A HOT ELECTRICAL SMELL FROM GALLEY AREA.  SMELL CAME FROM AREA OF CIRCUIT BREAKERS ON  FORWARD WALL OF AFT GALLEY.  WALL WAS WARM PER FLIGHT ATTENDANT.  ALL CIRCUIT BREAKERS PULLED AND COLLARED.  OPENED CEILING PANELS, LOOKED AT AREA BEHIND CIRCUIT BREAKERS FOR ELECTRICAL SHORT, FOUND NONE.  RE-SET BREAKERS AND COULD NOT SMELL ANYTHING.  OPERATED CHILLERS, RAN ENGINE, AND TAXIED.  NO ABNORMAL ODORS NOTICED.
